# SDR AU971363

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE HAD HIGH VIBRATION AND HIGH EGT. FORWARD SUMP CHIP DETECTOR CONTAINED A SMALL AMOUNT OF METAL AND STATIONARY BEARING MATERIAL.
